# SDR A6WA201904156559

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 37,422 hours, 35,817 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN DE-SELECTING COWL A/ICE AT FL280, LH COWL A/ICE CAUTION WHEN SWITCH IN OFF POSITION. C/W QRH. DIVERTED TO BNA
